Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Effect Of Fluconazole

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

effect of Fluconazole 50 mg-plzzz answer

Hi Doctor,i tested negative in week 12,13,14. and I want to test in week 16. I am taking Fluconazole because I have white things on my tongue. Does this medicine effects the result of HIV test?
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...There is no evidence that fluconazole affects the results of the HIV antibody test. Read more »

Diflucan and Bactrim

I am taking Diflucan and Bactrim . I have been diagnosed with cryptococcal meningitis and thrush. ... Read more »

VAGINAL THRUSH

What is vaginal thrush? the causes, and is it related to HIV and AIDS? Read more »
Articles
AIDS InfoNet

Fluconazole (Diflucan)

... What Is Fluconazole? Why Do People With HIV Take It? What About Drug Resistance? How Is It Taken? What Are the Side Effects? How Does Read more »
AIDSinfo

An Overview of Fluconazole (Diflucan)

...Contraindications Individuals should tell a doctor about any medical problems before using this medicine. Possible Side Effects Along with its desired effects, fluconazole may cause some unwanted effects. Such adverse effects include fever... Read more »
Gay Men's Health Crisis

Candidiasis in Immune-Compromised Women

...fluconazole cut in half the incidence of oral/throat and vaginal yeast infections (see also Treatment Issues , June/July 1996 ). The effect of fluconazole on esophageal candidiasis could not be determined because of its low incidence in the... Read more »
U.S. National Institute of Allergy and Infectious Diseases

Fluconazole Prevents Yeast Infections in Women with HIV

...placebo experienced at least one adverse event;however, no serious toxicities were seen. The researchers also looked atthe effect of fluconazole on yeast infections of the throat and on invasivefungal disease, but too few cases occurred in each... Read more »
Connect With Others

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the Read more »

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where Read more »

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Two weeks down and a life time to live

Posted by trulife, 2 Replies
...Well folks...it's the end of two weeks on Atripla and so far things are going well. Side effects have been limited and are now subsiding. My biggest problem so far is swallowing the pill. I have always had trouble swallowing Read more »